# SDR HNAA2012112701074

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,544 hours, 74,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8MK3163005
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON CLIMBOUT WITH PROP HEAT AND IGNITERS ON.  LIGHTS DID NOT FLICKER DURING CRUISE OR IN DECENT.  R & R F/A EMERGENCY LIGHT SWITCH.  SYS CHECKED GOOD IAW AMM 33-52-00. OK FOR SERVICE.  FOUND F/A SWITCH SHORTING DURING SYS INSPECTION.
